# SDR AALA202201255464

- Difficulty date: January 15, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737*
- Aircraft serial: 29560
- Aircraft time: 35,855 hours, 14,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND 0.5 INCH CRACK LOCATED AT STA 540 CABIN FLOOR STRUCTURE. REPLACED FLOOR SUPPORT PER SRM 51-40-02.
